# SDR AALA202410146244

- Difficulty date: October 11, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N996AN
- Make and model: Airbus A321-231
- Aircraft serial: 7310
- Aircraft time: 22,840 hours, 9,119 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY L SMOKE DETECTOR WENT OFF FOR 5-10 SECONDS WHILE NOT OCCUPIED WITH NO SMOKE OR FIRE PRESENT. CLEARED AFTER AROUND 10 SECONDS. MAINTENANCE ACCOMPLISHED A SATISFACTORY BITE CHECK PER AMM 26-17-00 WITH NO FAULTS NOTED.
